Journal Paper

Paper Information

video

sound

Persian Version

View:

12,796

Download:

6,499

Cites:

Information Journal Paper

Title

ON ANNIHILATOR PROPERTIES OF INVERSE SKEW POWER SERIES RINGS

Writers

HABIBI M.

Pages

 Start Page 109 | End Page 124

Abstract

 Let be an automorphism of a ring R. The authors [On skew inverse Laurent-serieswise Armendariz rings, Comm. Algebra 40(1) (2012) 138-156] applied the concept of Armendariz rings to inverse skew Laurent series rings and introduced skew inverse Laurent-serieswise Armendariz rings. In this article, we study on a special type of these rings and introduce strongly Armendariz rings of inverse skew power series type. We determine the radicals of the inverse skew Laurent series ring R((x􀀀 1; )), in terms of those of R. We also prove that several properties transfer between R and the inverse skew Laurent series extension R((x􀀀 1; )), in case R is a strongly Armendariz ring of inverse skew power series type.

Cites

  • No record.
  • References

  • No record.
  • Related Journal Papers

  • No record.
  • Related Seminar Papers

  • No record.
  • Related Plans

  • No record.
  • Recommended Workshops